# SDR AALA202407187310

- Difficulty date: July 11, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 70,679 hours, 33,057 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT HAND PYLON SPIGOT FITTING BETWEEN STATION 7063 AND 7073, AND BETWEEN RIBS 5 AND 6. REPLACED SPIGOT LOWER FITTING PER SRM 54-51-12.
